# SDR GLBA20100827A

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 29,054 hours, 36,138 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE AUTOFEATHERED AS DESCENDING WHEN INCREASING TORQUE.  MAINTENANCE CLEANED THE TORQUE TRANSMITTER CONNECTOR ON THE LT ENGINE AND PERFORMED GROUND RUNS, CHECKED LEFT ENGINE RIGGING, ALL OPERATIONAL CHECKS GOOD PER RUN SHEET.
